# SDR FDEA201405021183

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL 161GF PUNCTURED ON UPPER SURFACE OF PANEL.  FABRICATED FLOORBOARD PANEL 161GF IAW STAM TRAVELER T14 1068165.  MATERIAL USED 4223-496009IC-9 BATCH 2063952 PO 98972 PART MARK AS FX-A5327996300000 IAW DWG SRZ-25-005.  MAJOR REPAIR CAT A REPAIR.
